Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 28, 2021, 4:59 PM CDT for Yazoo County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 4:59 PM CDT (21:59 UTC)
- Expired
- Aug 28, 2021, 5:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Hail
- 0.00 in
- Wind
- 40
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383
WWUS84 KJAN 282159
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
459 PM CDT Sat Aug 28 2021
MSZ042-282230-
Yazoo MS-
459 PM CDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southwestern Yazoo
County through 530 PM CDT...
At 458 PM CDT, Doppler radar was tracking a strong thunderstorm near
Phoenix, or 17 miles southwest of Yazoo City, moving northwest at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Bentonia and Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3276 9073 3276 9069 3264 9031 3258 9040
3258 9045 3256 9045 3250 9052 3255 9059
3255 9065 3259 9066 3259 9069 3262 9069
3262 9072 3263 9069 3265 9073 3269 9071
3266 9069 3267 9066 3270 9068 3273 9074
TIME...MOT...LOC 2158Z 112DEG 23KT 3265 9056
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
DCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 28, 1:45 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 28, 1:45 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
145 PM CDT Sat Aug 28 2021
.DISCUSSION...
Through the daytime Sunday: Scattered convection will continue
through early this evening, most concentrated south of I-20. A few
stronger wind gusts will be possible in some of these rain bands.
Most precip will taper off not long after sunset as diurnal
instability wanes. Much of the night will be dry, but as Hurricane
Ida continues to strengthen and approach the coast, outer bands
may begin to spread inland across South MS by early Sunday
morning... mainly impacting areas south of I-20 through midday
with coverage increasing farther northward into the afternoon.
While the core of strongest wind will still be south of our area
during the day Sunday, some tropical storm force wind gusts can't
be ruled out in stronger rain bands, especially farther south in
the area. In addition, given the strengthening low level wind
fields, we'll also have to begin monitoring the tornado threat as
early as the daytime hours Sunday. We have begun to upgrade the
Tropical Storm Watch to a Tropical Storm Warning over the southern
half of the area. Additional expansion is possible as Ida draws
closer and additional areas fall within the 36 hour time frame for
a warning. /DL/
Sunday Night through Next Week...
The main focus through the extended forecast will be Hurricane
Ida and the impacts to the ArkLaMiss region. Hurricane Ida made
its way across Cuba last night and is now tracking northwest as
it makes its way into the central parts of the Gulf of Mexico.
Due to warm ocean water temperatures, Ida is expected to rapidly
intensify as it tracks through the Gulf and expected to become a
Major Hurricane right as it's making landfall. The current NHC
track has not changed much. Ida is still expected to make landfall
along the coast of Louisiana.
Ida is likely to produce heavy rainfall Sunday and Monday across
the central Gulf coast and inland areas of Mississippi and
Louisiana. This will result in flash flooding and as the core of
the storm crosses onshore, tropical storm to near hurricane force
winds will be possible across portions of south and central
Mississippi, southeast Arkansas, and northeast Louisiana. Up to
65mph winds can be expected for portions of central and southwest
Mississippi, and all areas elsewhere within our CWA can expect
winds up to 45mph. A Tropical Storm Watch remains in effect for
parishes in northeast Louisiana, central and portions of south
west Mississippi including Hinds and Warren counties. A Tropical
Storm Warning is also now in effect for counties along the Highway
84 corridor including Jefferson Davis, Jones, and Lamar counties
and parishes in Louisiana including Concordia. Additional portions
of the watch area may be upgraded to a warning later this
afternoon.
Not only is Hurricane Ida expected to bring dangerous winds, the
threat for heavy rainfall will likely lead to flash flooding. 4-8
inches of rain can be expected for our entire area Sunday through
Tuesday with possibly locally higher amounts! A Flash Flood Watch
has been issued for our entire area. The Watch goes into effect
for portions of south Mississippi beginning Sunday evening and
everywhere else the Watch will begin Monday morning.
Often times hurricanes bring multi-hazard impacts. So in the
midst of flooding and wind as outer bands begin to come onshore,
isolated tornadoes will also be possible. The threat for
tornadoes will continue into Monday.
We suggest the public have multiple ways of receiving warnings,
watches, and all other updated forecast information. Examples are
NOAA weather radio, following local NWS social media accounts, and
tuning into your local broadcast mets on television. Make sure you
have a plan in place!
By Tuesday afternoon/evening Hurricane Ida is expected to have moved
east of our area and mid-level ridging is expected to set in bringing
nicer weather to the region./JNE/
&&
.AVIATION...
18Z TAF discussion:
VFR conditions prevail across most of the region this afternoon
after a patchy MVFR deck through the morning hours. Sct SHRA and
TS have begun to develop across east MS and will increase through
the afternoon hours, tapering off early this evening. As Hurricane
Ida approaches the Gulf Coast, rain bands will begin to spread
across the region on Sunday, first impacting the PIB/HBG area as
early as the morning hours, then reaching the I-20 corridor by
afternoon. MVFR ceilings will be possible by morning across
southeast MS and easterly winds will become increasingly gusty
through the day, especially across south MS. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 93 73 90 72 / 55 22 77 75
Meridian 91 72 88 71 / 58 23 82 73
Vicksburg 94 75 92 75 / 37 27 69 71
Hattiesburg 90 75 83 74 / 80 28 100 94
Natchez 92 73 88 72 / 55 28 80 95
Greenville 94 74 93 74 / 20 18 54 39
Greenwood 94 74 94 73 / 25 16 58 40
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from Monday morning through Tuesday morning
for MSZ018-019-025>059.
Tropical Storm Watch for MSZ040>043-047>050-053>057-059.
Tropical Storm Warning for MSZ060>066-072>074.
Flash Flood Watch from Sunday evening through Tuesday morning
for MSZ060>066-072>074.
LA...Flash Flood Watch from Monday morning through Tuesday morning
for LAZ007>009-015-016-023>026.
Tropical Storm Watch for LAZ007>009-015-016-023>025.
Tropical Storm Warning for LAZ026.
AR...Flash Flood Watch from Monday morning through Tuesday morning
for ARZ074-075.
&&
DL/JNEHazardous weather outlook, Aug 28, 4:57 PM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 457 PM CDT Sat Aug 28 2021 ARZ074-MSZ018-292200- Ashley-Bolivar- 457 PM CDT Sat Aug 28 2021 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Tonight and Sunday FLOODING THREAT...Elevated TIMING...Sunday Sunday, areas of flash flooding possible. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Hurricane Ida is forecast to track northwest toward the Louisiana coast and makelandfall Sunday night. Based on the latest forecast from the National Hurricane Center, Hurricane Ida will likely bring high winds, heavy rainfall, and possibletornadoes to the outlook area from Sunday Night through Tuesday. Power outages and downed trees can be expected, especially over southern portions of the area. Heavy rainfall and areas of flash flooding can also be expected across the entire outlook area. And there will be a marginal risk for mainly Monday into Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. ARZ075-MSZ019-025>039-044>046-051-052-058-292200- Chicot-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala- Winston-Noxubee-Leake-Neshoba-Kemper-Newton-Lauderdale-Clarke- 457 PM CDT Sat Aug 28 2021 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Sunday FLOODING THREAT...Elevated TIMING...Sunday Sunday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/3.png) Sunday, areas of flash flooding possible. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Hurricane Ida is forecast to track northwest toward the Louisiana coast and makelandfall Sunday night. Based on the latest forecast from the National Hurricane Center, Hurricane Ida will likely bring high winds, heavy rainfall, and possibletornadoes to the outlook area from Sunday Night through Tuesday. Power outages and downed trees can be expected, especially over southern portions of the area. Heavy rainfall and areas of flash flooding can also be expected across the entire outlook area. And there will be a marginal risk for mainly Monday into Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday through Monday night. LAZ007-292200- Morehouse- 457 PM CDT Sat Aug 28 2021 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Sunday FLOODING THREAT...Elevated TIMING...Sunday Sunday, areas of flash flooding possible. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Hurricane Ida is forecast to track northwest toward the Louisiana coast and makelandfall Sunday night. Based on the latest forecast from the National Hurricane Center, Hurricane Ida will likely bring high winds, heavy rainfall, and possibletornadoes to the outlook area from Sunday Night through Tuesday. Power outages and downed trees can be expected, especially over southern portions of the area. Heavy rainfall and areas of flash flooding can also be expected across the entire outlook area. And there will be a marginal risk for mainly Monday into Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ008-009-015-016-023>025-MSZ040>043-047>050-053>057-059-062>066- 072>074-292200- West Carroll-East Carroll-Richland-Madison LA-Franklin LA- Catahoula-Tensas-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds- Rankin-Scott-Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 457 PM CDT Sat Aug 28 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Sunday FLOODING THREAT...Elevated TIMING...Sunday Sunday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/3.png) Sunday, areas of flash flooding possible. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Hurricane Ida is forecast to track northwest toward the Louisiana coast and makelandfall Sunday night. Based on the latest forecast from the National Hurricane Center, Hurricane Ida will likely bring high winds, heavy rainfall, and possibletornadoes to the outlook area from Sunday Night through Tuesday. Power outages and downed trees can be expected, especially over southern portions of the area. Heavy rainfall and areas of flash flooding can also be expected across the entire outlook area. And there will be a marginal risk for mainly Monday into Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday through Monday night. LAZ026-MSZ060-061-292200- Concordia-Adams-Franklin MS- 457 PM CDT Sat Aug 28 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Sunday FLOODING THREAT...Elevated TIMING...Sunday NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Sunday Sunday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/3.png) Sunday, areas of flash flooding possible. Some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Sunday afternoon, scattered downed trees and power lines are likely due to sustained winds over 20 mph and potential wind gusts greater than 35 mph. Travel could be very difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Hurricane Ida is forecast to track northwest toward the Louisiana coast and makelandfall Sunday night. Based on the latest forecast from the National Hurricane Center, Hurricane Ida will likely bring high winds, heavy rainfall, and possibletornadoes to the outlook area from Sunday Night through Tuesday. Power outages and downed trees can be expected, especially over southern portions of the area. Heavy rainfall and areas of flash flooding can also be expected across the entire outlook area. And there will be a marginal risk for mainly Monday into Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday through Monday night. 14 && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Aug 28, 3:41 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
341 PM CDT Sat Aug 28 2021
MSZ049-055-056-282115-
Smith MS-Rankin MS-Simpson MS-
341 PM CDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southeastern Rankin,
northeastern Simpson and west central Smith Counties through 415 PM
CDT...
At 341 PM CDT, Doppler radar was tracking a strong thunderstorm over
Martinville, or 7 miles northeast of Mendenhall, moving west at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mendenhall, White Oak, Martinville, Cato, D'Lo and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3203 8961 3189 8963 3193 8994 3211 8990
3210 8965
TIME...MOT...LOC 2041Z 099DEG 19KT 3200 8976
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Aug 28, 4:29 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
429 PM CDT Sat Aug 28 2021
MSZ043-048-282200-
Hinds MS-Madison MS-
429 PM CDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of north central Hinds
and southwestern Madison Counties through 500 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm over
Flora, or 13 miles north of Clinton, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Flora and Pocahontas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3250 9058 3251 9055 3250 9052 3252 9052
3252 9050 3254 9047 3256 9046 3256 9045
3258 9045 3259 9043 3258 9040 3260 9037
3255 9019 3244 9030 3248 9060
TIME...MOT...LOC 2129Z 112DEG 19KT 3253 9036
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Aug 28, 4:59 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
459 PM CDT Sat Aug 28 2021
MSZ042-282230-
Yazoo MS-
459 PM CDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southwestern Yazoo
County through 530 PM CDT...
At 458 PM CDT, Doppler radar was tracking a strong thunderstorm near
Phoenix, or 17 miles southwest of Yazoo City, moving northwest at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Bentonia and Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3276 9073 3276 9069 3264 9031 3258 9040
3258 9045 3256 9045 3250 9052 3255 9059
3255 9065 3259 9066 3259 9069 3262 9069
3262 9072 3263 9069 3265 9073 3269 9071
3266 9069 3267 9066 3270 9068 3273 9074
TIME...MOT...LOC 2158Z 112DEG 23KT 3265 9056
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:36 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 66 hr |
| Aug 28, 10:00 AM CDT | Tropical Storm Warning | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clarke and 38 more | 54 hr |
| Aug 28, 3:41 PM CDT | Special Weather Statement | JAN | Simpson | 34 min |
| Aug 28, 4:29 PM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.